# SDR 2004UALA00502

- Difficulty date: May 24, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 29,899 hours, 4,671 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: W5081300120
- Condition: Shorted
- Location: Cargo Bay
- Part time: 29,899 hours, 4,671 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FOUND WIRE BUNDLE IN PIT BURNED.  ALL CB'S IN PIT POPPED.  CAUSE IS UNDERSTOOD AT THIS TIME TO BE A PRODUCTION SPLICE FOR A PDU SHORTED FROM MOISTURE, RESULTING FROM DIRECT CONTACT WITH THE BILGE INSULATION.  REMOVED WIRES ARE BEING ANALYZED.  REPLACED THE DAMAGED WIRES IN THE BUNDLE BY SPLICING PER AMM CHAPTER 20, AND RAISING THE WIRE BUNDLE UP OFF THE INSULATION BLANKET BY INCORPORATING THE INTENT OF BOEING SERVICE BULLETIN 777-25-0171.
